# SDR CALA9700231

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101220
- Condition: Chafed
- Location: A-Hyd System
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY WAS LOST AFTER TAKEOFF.  THE SYSTEM A-HYDRAULIC FAILURE CHECKLIST WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A-HYDRAULIC PRESSURE CHAFED THROUGH. THE HYDRAULIC LINE WAS REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
